Alert archive / Florida / Special Weather Statements in 2016
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Aug 2, 2016, 6:33 PM EDT for Miami-Dade County, Florida. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2016, 6:33 PM EDT (22:33 UTC)
- Expired
- Aug 2, 2016, 7:15 PM EDT
- In force
- 42 min
- Issued by
- NWS Miami, FL
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 36 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 10.6 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3186 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
342
WWUS82 KMFL 022233
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
633 PM EDT TUE AUG 2 2016
FLZ072>074-173-022315-
COASTAL MIAMI DADE COUNTY FL-INLAND MIAMI-DADE COUNTY FL-
METRO BROWARD COUNTY FL-METROPOLITAN MIAMI DADE FL-
633 PM EDT TUE AUG 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
FOR NORTHEASTERN MIAMI-DADE COUNTY UNTIL 715 PM EDT...
* AT 633 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER GOLDEN GLADES...OR OVER MIAMI GARDENS...MOVING WEST AT 5 MPH.
* THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING
IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
MIAMI...HIALEAH...MIRAMAR...MIAMI BEACH...CORAL GABLES...
SURFSIDE...MIAMI GARDENS...NORTH MIAMI...DORAL...
NORTH MIAMI BEACH...AVENTURA...MIAMI LAKES...HIALEAH GARDENS...
SUNNY ISLES BEACH...OPA-LOCKA...MIAMI SPRINGS...MIAMI SHORES...
NORTH BAY VILLAGE...WEST MIAMI AND EL PORTAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2597 8012 2585 8011 2569 8025 2589 8039
2596 8036
TIME...MOT...LOC 2233Z 096DEG 6KT 2592 8020
$$
60What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 2, 3:57 PM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Aug 2, 3:57 PM EDT, 2 hours 36 minutes before
Area Forecast Discussion National Weather Service Miami FL 357 PM EDT TUE AUG 2 2016 ...ANOTHER WET DAY ON WEDNESDAY BEFORE DRIER AIR WORKS INTO THE AREA LATE THIS WEEK... .SHORT TERM... The showers and thunderstorms that have been occurring along the east and west coast sea breezes will slowly dissipate through the evening hours as the heating of the day is lost. However, showers and thunderstorms will be on an increase over the east coast and the Atlantic waters through tonight, as a trough of low pressure over the Bahama Islands moves to the west northwest towards South Florida. The trough of low pressure will continue to move west northwest through South Florida on Wednesday keeping the deep tropical moisture in place. This will lead to scattered to numerous showers and thunderstorms over South Florida, with the best coverage over the east coast metro areas Wednesday morning shifting to the interior and west coast metro areas in the afternoon. Saharan Dust located over the Puerto Rico area will be moving west northwest and should move into the South Florida area late this week. This will help to lower the rain changes over South Florida for late this week. The wind flow will also be southeast late this week over South Florida, due to high pressure over the Western Atlantic Waters. This will focus the highest chance over the interior and west coast metro areas each afternoon. Tropical Storm Earl over the western Caribbean Sea is forecast by the National Hurricane Center to continue to move west northwest towards the Yucatan Peninsula and the Southwest Gulf of Mexico through the week. There will be no impacts of Earl to South Florida this week. .LONG TERM... The high over the western Atlantic waters will shift southward into South Florida, as a cold front will move southward from the Tennessee Valley into the Southeastern United States. This will allow for the wind flow to become more southerly over South Florida this weekend leading to an increase in tropical moisture. The best coverage of showers and thunderstorms will be over the interior areas. However, all of South Florida will see isolated to scattered showers and thunderstorms this weekend. && .MARINE... The winds will be southeast at 15 knots or less tonight through late this week, before swinging to more of a southerly direction this weekend with speeds decreasing to around 10 knots or less. This will keep the seas at 3 feet or less in both the Atlantic and Gulf waters of South Florida through this weekend. The threat of rip currents will also continue to slowly decrease along the east coast beaches through the week as the wind speeds slowly decrease. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 78 90 78 90 / 40 60 20 20 Fort Lauderdale 80 90 80 89 / 40 60 20 20 Miami 79 90 79 90 / 40 70 20 20 Naples 77 90 77 90 / 30 60 20 30 && .MFL Watches/Warnings/Advisories... FL...None. AM...None. GM...None. && SHORT TERM...54/BNB LONG TERM....54/BNB
Hazardous weather outlook, Aug 2, 4:36 PM EDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 436 PM EDT TUE AUG 2 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 030845- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 436 PM EDT TUE AUG 2 2016 ...MODERATE RISK FOR RIP CURRENTS ATLANTIC BEACHES... ...THUNDERSTORMS WITH GUSTY WINDS POSSIBLE, ESPECIALLY WEST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT THUNDERSTORMS: THUNDERSTORMS ARE POSSIBLE, ESPECIALLY OVER WESTERN PORTIONS OF SOUTH FLORIDA THIS EVENING. FREQUENT LIGHTNING IS THE PRIMARY THREAT, BUT SOME STRONG THUNDERSTORMS COULD PRODUCE WIND GUSTS TO 50 MPH. WIND: WIND GUSTS OF 40 TO 50 MILES PER HOUR ARE POSSIBLE ARE POSSIBLE WITH THE STRONGEST THUNDERSTORMS. RIP CURRENTS: THERE IS A MODERATE RISK FOR RIP CURRENTS FOR THE ATLANTIC BEACHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF SOUTH FLORIDA THROUGH WEDNESDAY. LIGHTNING IS THE PRIMARY THREAT. THUNDERSTORM CHANCES WILL DECREASE LATE IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. KONARIK
In the hours before
Special weather statement, Aug 2, 2:35 PM EDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
235 PM EDT TUE AUG 2 2016
FLZ070-021915-
INLAND COLLIER COUNTY FL-
235 PM EDT TUE AUG 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR NORTHWESTERN COLLIER COUNTY UNTIL 315 PM
EDT...
* AT 235 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF WEST TOLL GATE ON ALLIGATOR ALLEY...OR 9 MILES
SOUTHEAST OF GOLDEN GATE ESTATES. THIS STORM WAS NEARLY STATIONARY.
* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER
RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
IMMOKALEE...GOLDEN GATE ESTATES...AVE MARIA...
WEST TOLL GATE ON ALLIGATOR ALLEY...BIG CORKSCREW ISLAND...
ORANGETREE...SOUTH BLOCKS GOLDE...BUNKER HILL...
INTERSECTION I-75 AND EVERGLADES BLVD...
PICAYUNE STRAND STATE FOREST...
LAKE TRAFFORD AND CORKSCREW SWAMP SANCTUARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2632 8171 2632 8166 2642 8166 2642 8157
2644 8156 2644 8152 2641 8137 2627 8136
2608 8138 2604 8158 2614 8166 2627 8171
TIME...MOT...LOC 1835Z 149DEG 4KT 2612 8152
60Special weather statement, Aug 2, 3:01 PM EDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
301 PM EDT TUE AUG 2 2016
FLZ069-070-021945-
INLAND COLLIER COUNTY FL-COASTAL COLLIER COUNTY FL-
301 PM EDT TUE AUG 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR SOUTHWESTERN COLLIER COUNTY UNTIL 345 PM
EDT...
* AT 301 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER ROYAL PALM HAMMOCK...OR 9 MILES NORTHEAST OF MARCO ISLAND...
MOVING WEST AT 15 MPH.
* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER
RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
NAPLES...MARCO ISLAND...NAPLES MANOR...EAST NAPLES...BELLE MEADE...
MARCO ISLAND AIRPORT...LELY RESORT...ROYAL PALM HAMMOCK...
FIDDLERS CREEK...LELY...PICAYUNE STRAND STATE FOREST...
ROOKERY BAY AQUATIC PRESERVE...SOUTH BLOCKS GOLDE AND GOODLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2618 8184 2608 8150 2593 8155 2592 8181
2599 8184
TIME...MOT...LOC 1901Z 097DEG 11KT 2602 8161
60Special weather statement, Aug 2, 3:40 PM EDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 340 PM EDT TUE AUG 2 2016 FLZ069-070-022030- INLAND COLLIER COUNTY FL-COASTAL COLLIER COUNTY FL- 340 PM EDT TUE AUG 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING FOR SOUTHEASTERN COLLIER COUNTY UNTIL 430 PM EDT... * AT 340 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF BIG CYPRESS NATIONAL PRESERVE...OR 15 MILES EAST OF CHOKOLOSKEE...MOVING WEST AT 10 MPH. * THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... EVERGLADES CITY...CHOKOLOSKEE...CARNESTOWN...PLANTATION ISLAND... BIG CYPRESS NATIONAL PRESERVE AND COPELAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2607 8095 2584 8090 2580 8138 2593 8146 TIME...MOT...LOC 1940Z 076DEG 7KT 2589 8110 60
Special weather statement, Aug 2, 4:43 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 443 PM EDT TUE AUG 2 2016 FLZ071-073-022115- INLAND MIAMI-DADE COUNTY FL-INLAND BROWARD COUNTY FL- 443 PM EDT TUE AUG 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING AND 45 TO 55 MPH WINDS FOR WESTERN BROWARD AND NORTHWESTERN MIAMI-DADE COUNTIES UNTIL 515 PM EDT... * AT 442 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MILE MARKER 30 ON ALLIGATOR ALLEY TO 11 MILES NORTHWEST OF MICCOSUKEE RESORT...AND MOVING NORTHWEST AT 15 MPH. * THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES... AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... INTERSECTION OF ALLIGATOR ALLEY AND MIAMI CANAL... MILE MARKER 30 ON ALLIGATOR ALLEY... EAST TOLL GATE ON ALLIGATOR ALLEY AND WEST BROWARD RECREATION AREA ON ALLIGATOR ALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2633 8070 2588 8086 2573 8059 2623 8044 TIME...MOT...LOC 2042Z 146DEG 12KT 2615 8053 2587 8063 KONARIK
Special weather statement, Aug 2, 5:49 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
549 PM EDT TUE AUG 2 2016
FLZ066-067-071-072-022230-
INLAND PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-HENDRY FL-
549 PM EDT TUE AUG 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR WESTERN BROWARD AND SOUTHWESTERN PALM
BEACH COUNTIES UNTIL 630 PM EDT...
* AT 548 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR EAST TOLL GATE ON ALLIGATOR ALLEY...OR 13 MILES WEST OF
SUNRISE...MOVING WEST AT 20 MPH.
* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER
RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
DAVIE...SUNRISE...WESTON...
INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...
INTERSECTION I-75 AND U.S. 27...
MILE MARKER 30 ON ALLIGATOR ALLEY...
EAST TOLL GATE ON ALLIGATOR ALLEY...
WEST BROWARD REC. AREA ON ALLIGATOR ALLEY AND MARKHAM PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2630 8036 2607 8032 2601 8070 2637 8089
2637 8060
TIME...MOT...LOC 2148Z 089DEG 35KT 2621 8049
60Special weather statement, Aug 2, 6:33 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
633 PM EDT TUE AUG 2 2016
FLZ072>074-173-022315-
COASTAL MIAMI DADE COUNTY FL-INLAND MIAMI-DADE COUNTY FL-
METRO BROWARD COUNTY FL-METROPOLITAN MIAMI DADE FL-
633 PM EDT TUE AUG 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
FOR NORTHEASTERN MIAMI-DADE COUNTY UNTIL 715 PM EDT...
* AT 633 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER GOLDEN GLADES...OR OVER MIAMI GARDENS...MOVING WEST AT 5 MPH.
* THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING
IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
MIAMI...HIALEAH...MIRAMAR...MIAMI BEACH...CORAL GABLES...
SURFSIDE...MIAMI GARDENS...NORTH MIAMI...DORAL...
NORTH MIAMI BEACH...AVENTURA...MIAMI LAKES...HIALEAH GARDENS...
SUNNY ISLES BEACH...OPA-LOCKA...MIAMI SPRINGS...MIAMI SHORES...
NORTH BAY VILLAGE...WEST MIAMI AND EL PORTAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2597 8012 2585 8011 2569 8025 2589 8039
2596 8036
TIME...MOT...LOC 2233Z 096DEG 6KT 2592 8020
60The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 10:25 PM EDT | Special Marine Warning | MFL | 65 min | |
| Aug 1, 11:33 PM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 1, 11:35 PM EDT | Special Marine Warning | MFL | 25 min | |
| Aug 1, 11:38 PM EDT | Special Weather Statement | MFL | Broward | 22 min |
| Aug 1, 11:46 PM EDT | Special Weather Statement | MFL | Miami-Dade | 29 min |
| Aug 1, 11:56 PM EDT | Special Marine Warning | MFL | 34 min | |
| Aug 2, 12:02 AM EDT | Special Marine Warning | MFL | 58 min | |
| Aug 2, 12:05 AM EDT | Special Weather Statement | MFL | Broward | 55 min |
| Aug 2, 12:19 AM EDT | Special Weather Statement | MFL | Miami-Dade | 56 min |
| Aug 2, 1:19 AM EDT | Special Weather Statement | MFL | Broward | 56 min |
| Aug 2, 1:53 PM EDT | Special Weather Statement | MFL | Collier | 52 min |
| Aug 2, 2:35 PM EDT | Special Weather Statement | MFL | Collier | 40 min |
| Aug 2, 3:01 PM EDT | Special Weather Statement | MFL | Collier | 44 min |
| Aug 2, 3:40 PM EDT | Special Weather Statement | MFL | Collier | 50 min |
| Aug 2, 4:43 PM EDT | Special Weather Statement | MFL | Broward | 32 min |
| Aug 2, 5:49 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Aug 2, 6:40 PM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| Aug 2, 7:37 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 5 hr |
Nearby
Special Weather Statements in Florida, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.